# SDR SIMA200332705

- Difficulty date: November 21, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2869
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A BAGGAGE SMOKE WARNING.  CREW FOLLOWED EMERGENCY PROCEDURES AND USED THE FIRE BOTTLES.  SMOKE INDICATION THEN WENT OUT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE SMOKE DETECTOR WAS REMOVED AND REPLACED IAW EMB MM.  OPS CHECK WAS GOOD.  THE FIRE BOTTLES WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
